Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 314090, 12 pages
Research Article

Sampled-Data Control of Nonlinear Systems with Quantization

School of Aeronautics and Astronautics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 19 December 2014; Revised 6 April 2015; Accepted 6 April 2015

Academic Editor: Carsten Proppe

Copyright © 2015 Liu Cui and Dengping Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Cui and Dengping Duan, “Sampled-Data Control of Nonlinear Systems with Quantization,” Mathematical Problems in Engineering, vol. 2015, Article ID 314090, 12 pages, 2015.